Bulletin of the American Mathematical Society

Cohomology and deformations in graded Lie algebras

Albert Nijenhuis and R. W. Richardson, Jr.

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72Number 1, Part 1 (1966), 1-29.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527432

Mathematical Reviews number (MathSciNet)
MR0195995

Zentralblatt MATH identifier
0136.30502

Citation

Nijenhuis, Albert; Richardson, R. W. Cohomology and deformations in graded Lie algebras. Bull. Amer. Math. Soc. 72 (1966), 1--29. https://projecteuclid.org/euclid.bams/1183527432


Export citation

References

  • 1. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946.
  • 2. C. Chevalley, Théorie des groupes de Lie. II. Groupes algébriques, Hermann, Paris, 1951.
  • 3. C. Chevalley, Théorie des groupes de Lie. III. Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1955.
  • 4. C. Chevalley, Fondements de la géométrie algébrique, Course notes at the Institut Henri Pioncaré, Paris, 1958.
  • 5. C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124.
  • 6. J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960.
  • 7. A. Frölicher and A. Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239-241.
  • 8. M. Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. 78 (1963), 267-289.
  • 9. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. 79 (1964), 59-104.
  • 10. D. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191-204.
  • 11. G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. 46 (1945), 58-67.
  • 12. K. Kodaira, L. Nirenberg and D. C. Spencer, On the existence of deformation of complex analytic structures, Ann. of Math. 68 (1958), 450-459.
  • 13. M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. 75 (1962), 536-577.
  • 14. M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minnesota), Springer, Berlin, 1965; pp. 142-154.
  • 15. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962.
  • 16. A. Nijenhuis and R. W. Richardson, Jr., Cohomology and deformations of algebraic structures, Bull. Amer. Math. Soc. 70 (1964), 406-411.
  • 17. A. Weil, Foundations of algebraic geometry, Amer. Math. Soc., Colloq. Publ. Vol. 29, rev. ed. Amer. Math. Soc. Providence, R. I., 1962.
  • 18. A. Weil, Introduction à l'étude des variétés Kählériennes, Hermann, Paris, 1958.
  • 19. H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. 66 (1957), 545-556.